Sur la rigidité de polyèdres hyperboliques en dimension 3 : cas de volume fini, cas hyperidéal, cas fuchsien
[About the rigidity of tridimensional hyperbolic polyhedra: finite volume case, hyperideal case, fuchsian case]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, pp. 233-261.

An hyperbolic semi-ideal polyhedron is a polyhedron whose vertices lie inside the hyperbolic space 3 or at infinity. An hyperideal polyhedron is, in the projective model, the intersection of 3 with a projective polyhedron whose vertices all lie outside of 3 , and whose edges all meet 3 . We classify semi-ideal polyhedra in terms of their dual metric, using the results of Rivin in [8] (written with C.D. Hodgson) et [7]. This result is used to obtain the classification of hyperideal polyhedra in terms of their combinatorial type and their dihedral angles. These two results are generalized to the case of fuchsian polyhedra.

Un polyèdre hyperbolique semi-idéal est un polyèdre dont les sommets sont dans l’espace hyperbolique 3 ou à l’infini. Un polyèdre hyperbolique hyperidéal est, dans le modèle projectif, l’intersection de 3 avec un polyèdre projectif dont les sommets sont tous en dehors de 3 et dont toutes les arêtes rencontrent 3 . Nous classifions les polyèdres semi-idéaux en fonction de leur métrique duale, d’après les résultats de Rivin dans [8] (écrit avec C.D.Hodgson) et [7]. Nous utilisons ce résultat pour retrouver la classification des polyèdres hyperidéaux en terme de leur combinatoire et de leurs angles dièdres. Nous généralisons ces résultats au cas des polyèdres fuchsiens.

DOI: 10.24033/bsmf.2465
Classification: 52A55,  53C45
Keywords: hyperbolic geometry, polyhedra, hyperideal polyhedra, fuchsian manifold, rigidity
@article{BSMF_2004__132_2_233_0,
     author = {Rousset, Mathias},
     title = {Sur la rigidit\'e de poly\`edres hyperboliques en dimension~$3$ : cas de volume fini, cas hyperid\'eal, cas fuchsien},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {233--261},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {2},
     year = {2004},
     doi = {10.24033/bsmf.2465},
     zbl = {1061.52007},
     mrnumber = {2075567},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2465/}
}
TY  - JOUR
AU  - Rousset, Mathias
TI  - Sur la rigidité de polyèdres hyperboliques en dimension $3$ : cas de volume fini, cas hyperidéal, cas fuchsien
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 233
EP  - 261
VL  - 132
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2465/
UR  - https://zbmath.org/?q=an%3A1061.52007
UR  - https://www.ams.org/mathscinet-getitem?mr=2075567
UR  - https://doi.org/10.24033/bsmf.2465
DO  - 10.24033/bsmf.2465
LA  - fr
ID  - BSMF_2004__132_2_233_0
ER  - 
%0 Journal Article
%A Rousset, Mathias
%T Sur la rigidité de polyèdres hyperboliques en dimension $3$ : cas de volume fini, cas hyperidéal, cas fuchsien
%J Bulletin de la Société Mathématique de France
%D 2004
%P 233-261
%V 132
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2465
%R 10.24033/bsmf.2465
%G fr
%F BSMF_2004__132_2_233_0
Rousset, Mathias. Sur la rigidité de polyèdres hyperboliques en dimension $3$ : cas de volume fini, cas hyperidéal, cas fuchsien. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, pp. 233-261. doi : 10.24033/bsmf.2465. http://archive.numdam.org/articles/10.24033/bsmf.2465/

[1] A. Aleksandrov - Convex polyhedra, GITTL, Moscow, 1951, (titre russe : Vypuklye Mnogogranniki). | MR | Zbl

[2] E. Andreev - « On convex polyhedra in Lobacevski spaces », Math. USSR Sb. 10 (1970), p. 413-440. | MR | Zbl

[3] -, « On convex polyhedra of finite volume in Lobacevski spaces », Math. USSR Sb. 12 (1970), p. 255-259. | Zbl

[4] X. Bao & F. Bonahon - « Hyperideal polyhedra in hyperbolic 3-space », Bull Soc. Math. France 130 (2002). | Numdam | MR | Zbl

[5] I. Iskhakov - « On hyperbolic surface tessellations and equivariant spacelike convex polyhedral surfaces in Minkowski space », Phd thesis, Ohio State University, 2000. | MR

[6] F. Labourie & J.-M. Schlenker - « Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante », Math. Ann. 316 (2000), p. 465-483. | MR | Zbl

[7] I. Rivin - « A characterisation of ideal polyhedra in hyperbolic 3-space », Ann. of Math. 143 (1996), p. 51-70. | MR | Zbl

[8] I. Rivin & C. Hodgson - « A characterisation of compact convex polyhedra in hyperbolic 3-space », Invent. Math. 111 (1993), p. 77-111. | MR | Zbl

[9] J.-M. Schlenker - « Hyperbolic manifolds with polyhedral boundary », Preprint math.GT/01.

Cited by Sources: